Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

miretons

Member
  • Posts

    7
  • Joined

  • Last visited

Reputation

1 Neutral

Recent Profile Visitors

676 profile views
  1. About a year I go I had a really bad breakout and I have a ton of red marks on my face that just won't go away. People and my doc have told me that I should take accutane but I heard is a very severe medication. I've tried all sorts of antibiotics and retinoid creams but none of them really worked. I'm considering going on accutane, but I don't want it to end up not doing anything to the red marks.
  2. Just started using tazorac and just looking for some tips or just general experiences of people who used it. The reason I'm using it is for hyperpigmentation, I don't really have any cysts. Just started yesterday and I read that people were getting side effects like flaky skin and itchyness. I don't seem to be getting any of that so I was just wondeirng how long it takes for the medication to really start working. Also this is how I apply it, let me know if im doing something wrong.
  3. Didn't ask to be told they will go away eventually, I asked to make them go away quicker.
  4. Is there anything other than acid that I can try? I did three chemical peels already and they don't seem to have any effect. Maybe I'm being scammed?
  5. I've had these spots for about 2 months now. Had a severe break out and started using BP; stopped using it now. Anyone know how to get rid of these spots? Accutane maybe? I seriously don't know what to do because they aren't going away on their own. I had spots like these before but they want away when I went to a warmer climate for some reason, but now that I'm back in a cold one, they are staying. (They aren't pimples, they are the red marks that were left after all the pimples went away.
×